# SDR FDEA201108063113

- Difficulty date: August 6, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR BOTTOM ACCESS PANEL SCREW HOLE HAS ELONGATED HOLE ON SKIN.  FABRICATED REPAIR DOUBLER IAW SRM 55-20-3 FIG 1. INSTALLED DOUBLER IAW SRM 51-30-2.
